# SDR DHL2002364008

- Difficulty date: July 28, 2002
- Submitted: July 29, 2002
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 141
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ONE CABIN SMOKE DETECTOR ILLUMINATED WHILE PARKED ON RAMP.  COOLED A/C, CABIN SMOKE DETECTOR OPS CHECK SERVICEABLE PER A300 MM 26-16-00.
